# SDR AMTA200600368

- Difficulty date: June 1, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CENTER FLOOR PANEL HAS GOUGE FULL LENGTH OF PANEL.  REMOVED GOUGE FROM FLOOR PANEL SRM, PANEL 120CF L=77 INCHES, W=48 INCHES, MAX ALLOWED REWORK 1108.8.  AREA WITHIN LIMITS IAW SRM.  (K)
